# SDR USAA2012011300005

- Difficulty date: January 12, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 56,398 hours, 37,069 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Dirty
- Location: L2 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT THAT THE WINDOW IN THE 2L DOOR HAS DIRT AND CONDENSATION BETWEEN PANES AND IS DIFFICULT TO SEE OUT OF.  MAINTENANCE FOUND DEPOSITS ON 2L DOOR INTERIOR PANE.  CLEANED WINDOW.  CHECKS OK.
